# SDR ASAA2022052838475

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N296AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64304
- Aircraft time: 11,691 hours, 3,699 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501501
- Condition: Binding
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDAENT REPORTS L1 DOOR IS DIFFICULT TO OPEN & CLOSE "HANGS UP". GROUNDED - YES. REMOVED & REPLACED FWD ENTRY DOOR SNUBBER. REF B737-900 AMM 52-11-51-400-801, 52-11-51-000-801 OP'S CK IS GOOD.
